MAUDE Adverse Event Report: ST PAUL PORTEX SILICONISED PVC ORAL/NASAL SOFT SEAL CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)

ST PAUL PORTEX SILICONISED PVC ORAL/NASAL SOFT SEAL CUFF; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/166/065
Medical Device Problem Codes Fracture (1260); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned for investigation.The returned sample was visually inspected at 12" to 16" under normal conditions of illumination.The inflation line was damaged and under further investigation bite marks were noted along the cut line of the tube.No lot number was provided, so no dhr was able to be done.During the manufacture process though, each device is checked per quality standards.
 
Event or Problem Description
It was reported that during pre-use check, the customer found a crack in the inflation line.Leakage of air was observed.No patient injury was reported.
 
Additional Manufacturer Narrative
This remediation mdr was generated under protocol (b)(4), as a result of warning letter cms#(b)(4).No problems or issues were identified during this device history record review.One sample was received for evaluation.The sample was received in used conditions without its original packaging.Visual testing was performed.The returned sample was visually inspected at 12" to 16" and normal conditions of illumination.Functional testing was not able to be performed as the inflation line was damaged in half of the tube.The reported issue was not duplicated.This root cause of the reported issue was undetermined.

Brand Name
PORTEX SILICONISED PVC ORAL/NASAL SOFT SEAL CUFF
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
1265 grey fox rd.
st. paul MN 55112
Manufacturer Contact
jim vegel
6000 nathan lane north
7-15-26 fukushima,
minneapolis, MN 55442
MDR Report Key13446778
Report Number3012307300-2022-02508
Device Sequence Number4304691
Product Code BTR
UDI-Device Identifier15019315054075
UDI-Public15019315054075
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/166/065
Device Catalogue Number100/166/065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2022
Supplement Date Received by Manufacturer04/21/2023
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date04/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Patient RaceAsian